# SDR YENA20160714645

- Difficulty date: July 14, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N643JB
- Make and model: Airbus A320-232
- Aircraft serial: 2871
- Aircraft time: 40,439 hours, 13,729 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE CHECK, CORROSION WAS FOUND ON L1 DOOR SILL AFT GIRT BAR AROUND FRAME 20 STRINGER 23L.   REMOVED CORROSION, INSTALLED REPAIR WASHER, TREATED, PRIMED AND TOP COATED.
